MAUDE Adverse Event Report: SYNTHES MONUMENT ORACLE SLAP HAMMER; HAMMER,SURGICAL

SYNTHES MONUMENT ORACLE SLAP HAMMER; HAMMER,SURGICAL
Catalog Number 03.809.972
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is an instrument and is not implanted/explanted.Manufacturing site: part#: 03.809.972, lot#: 7532654.Release to warehouse date: 17-jan-2014.Expiration date: not applicable.Supplier: (b)(4).No nonconformances were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product that would contribute to this complaint condition.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a t-handle t25 stardrive shaft was stripped at the tip, the sleeve threads of a holding sleeve-standard with stop for matrix were stripped, the tip of the t-pal trial spacer has broken off, the tip of the t-pal spacer applicator has broken off, and the slap hammer broke into (2) pieces at the very lowest part of the hammer.This was discovered during routine inspection.There is no patient or case involved.This is report 5 of 5 for com-(b)(4).
 
Additional Manufacturer Narrative
Additional narrative: device is not expected to be returned for manufacturer review/investigation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ORACLE SLAP HAMMER
Common Device Name
HAMMER,SURGICAL
Manufacturer (Section D)
SYNTHES MONUMENT
1051 synthes ave
monument CO 80132
MDR Report Key6311821
Report Number1719045-2017-10089
Device Sequence Number18841213
Product Code FZY
UDI-Device Identifier10705034726908
UDI-Public(01)10705034726908(10)7532654
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.809.972
Device Lot Number7532654
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/17/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/08/2017
Supplement Report FDA Received Date03/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1